Oct. 5th, 2010

Ativan withdrawal sucks, especially if you've tapered way too quickly. I was on Ativan 3mg daily for nearly three months before I decided I wanted to quit. My psychiatrist advised me to take the drug "as needed", probably assuming I'd still need one or two tablets everyday for a while to curb my anxiety. But with a fairly low anxiety level these days, I thought I didn't need the Ativan. There was only at most a week between my taking 3mg and taking zero. That is a rather quick taper.

Now on to the ugly world of withdrawal symptoms. Yesterday, I had a slight tremor which I hardly noticed. Today, it was a million times worse. At first, I laughed it off, although my thought that it came from the Celexa didn't sit easily with me. I hoped that if it was a rather late Celexa side effect - three weeks into using the drug -, it would pass. I felt also slightly, well, uneasy. It wasn't full-blown anxiety, but some inner sense of restlessness. Again, I assumed it was due to the Celexa until at last I had a lightbulb moment and googled "benzodiazepine withdrawal symptoms". Aha! I took an Ativan this evening - "as needed", cause I was rather tense - and the tremor is gone. Now I think I'll taper a little slower.

November 2010

S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28 2930    

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags